# SDR SWAA118398

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 14,700 hours, 8,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BF21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED FUSE PER MM.
